RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 66–68 (Mi dan44567)  

GEOPHYSICS

On the justification for the construction of radial decomposition at large times for a class of nonclassical equations

A. S. Alekseev, B. A. Bubnov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (274 kB)

Bibliographic databases:

Document Type: Article
UDC: 550341+517.946
Received: 04.02.1981

Citation: A. S. Alekseev, B. A. Bubnov, “On the justification for the construction of radial decomposition at large times for a class of nonclassical equations”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 66–68

Citation in format AMSBIB
\Bibitem{AleBub81}
\by A.~S.~Alekseev, B.~A.~Bubnov
\paper On the justification for the construction of radial decomposition at large times for a class of nonclassical equations
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 66--68
\mathnet{http://mi.mathnet.ru/dan44567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0627384}


Linking options:
  • http://mi.mathnet.ru/eng/dan44567
  • http://mi.mathnet.ru/eng/dan/v259/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019